# SDR HEEA072151

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 7,292 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 206033201163A
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED AT ENGINE MOUNT BOLT HOLE AREA. REPLACED WITH SERVICEABLE PART.
